# SDR DLL17954191

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1554989105
- Condition: Cracked
- Location: Fs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTER CAP ANGLE OF THE LT UPPER LONGERON IN THE FUSELAGE AFTER BODY AT STA 1860 WAS FOUND CRACKED IN THE RADIUS.  REPAIRED PER DL ERA 271830-14.
